# SDR CALA2015110694798

- Difficulty date: November 1, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 77,233 hours, 10,665 cycles
- Engine: Pwa PW40903
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NR 1 ENG HAD EGT EXCEEDANCE, CREW REPORTS IN THE MID 700`S.  AHM SHOWS 710.5.  DURING CLIMB & HOLDING PATTERN ENG WOULD ONLY PROVIDE 1/3 AMOUNT OF POWER AS RT ENG.  REPLACED ENG IAW 71-00 -02.  REMOVAL REQUIRED FOR HPT AIRFOILS METALLOGRAPHIC ANALYSIS DUE TO OVER TEMP DURING OPERATION.  RUNS COMPLETE & ACFT IS RELEASED.
